# SDR UPS08851963

- Difficulty date: April 2, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Inst Pnl Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREFLIGHT, EMERGENCY INSTRUMENT LIGHTS DID NOT ILLUMINATE AND C/P DOME LIGHT SAME.  DISARM CHECKS OK.  REMOVED AND REPLACED BATTERY AND RELAY UNIT IAW MM 33-50-01-2.  SYSTEM OK FOR CONTINUED SERVICE.
